MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0046-8177(85)80220-3

Медицинская библиотека · Human pathology · 1985

Diphenylhydantoin-induced hypersensitivity reaction with interstitial nephritis.

Matson J R, Krous H F, Blackstock R

Клинический случайСтатьяПеревод в очереди

Аннотация

A 10-year-old black girl had an episode of diphenylhydantoin(DPH)-induced exfoliative dermatitis, lymphadenopathy, hepatitis, peripheral eosinophilia, and transient renal failure. The findings of specific lymphocyte sensitization of DPH, a clinically typical delayed hypersensitivity reaction, multinucleated histiocytes in the renal interstitium, and negative renal immunofluorescence studies for immune reactants indicate that the child's renal injury was at least partially cell-mediated.

Для цитирования: Matson J R, Krous H F, Blackstock R. Diphenylhydantoin-induced hypersensitivity reaction with interstitial nephritis.. Human pathology. 1985. DOI: 10.1016/s0046-8177(85)80220-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.